MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's reported complaint was confirmed during archive review but not during functional testing.There were no device deficiencies found during evaluation of the returned platform that could have caused or contributed to the reported complaint.During visual inspection, bent battery lock was noted, unrelated to the reported complaint.The autopulse platform is a reusable device and was manufactured in 2010 and has exceeded its expected service life of 5 years.Therefore, this type of physical damage found during visual inspection is characteristic of normal wear and tear for the life of the device.Review of the archive data indicated user advisory (ua) 02 (compression tracking error) and (ua) 18 (max take-up revolutions exceeded) error messages were recorded around the reported event date.The archive review confirmed the size of the patient/object is too small and light in weight during the take-up.User advisory (ua) 18 error message alerts the operator that either the patient was too small or there was no load change detected during take up of the lifeband.User advisory (ua) 02 error message alerts the operator as the drive shaft rotates and shortens/tightens the lifeband (compresses the chest), the load sensors do not see the expected increase in load.The load cell characterization test confirmed both load cell modules are functioning within the specification.After bent battery lock was repaired, the platform was serviced and further tested to full specification.The platform functioned as intended without any further issue observed.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaints reported for autopulse platform sn (b)(4).
 
Event or Problem Description
During shift check, the autopulse platform (sn (b)(4)) will not start compressions after it was put on pause.There was no report of patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7394757
Report Number3010617000-2018-00352
Device Sequence Number13787917
Product Code DRM
UDI-Device Identifier00849111065108
UDI-Public00849111065108
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2018
Initial Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1